Open Access

On new points of the discrete spectrum under singular perturbations


Abstract

We study the emergence problem of new points in the discrete spectrum under singular perturbations of a positive operator. We start with the sequential approach to construction of additional eigenvalues for perturbed operators, which was produced by V. Koshmanenko on the base of rigged Hilbert spaces methods. Two new observations are established. We show that one can construct a point of the discrete spectrum of any finite multiplicity in a single step. And that the method of rigged Hilbert spaces admits an application to the modified construction of a new point of the discrete spectrum under super-singular perturbations.

Key words: Rigged Hilbert space, $A$-scale, singular quadratic form, super-singular perturbation.


Full Text





Article Information

TitleOn new points of the discrete spectrum under singular perturbations
SourceMethods Funct. Anal. Topology, Vol. 24 (2018), no. 3, 288-296
MilestonesReceived 07/06/2018
CopyrightThe Author(s) 2018 (CC BY-SA)

Authors Information

H. V. Tuhai
National Aviation University, prosp. Kosmonavta Komarova 1, Kyiv, 03058, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

H. V. Tuhai, On new points of the discrete spectrum under singular perturbations, Methods Funct. Anal. Topology 24 (2018), no. 3, 288-296.


BibTex

@article {MFAT1089,
    AUTHOR = {H. V. Tuhai},
     TITLE = {On new points of the discrete spectrum under singular
perturbations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {24},
      YEAR = {2018},
    NUMBER = {3},
     PAGES = {288-296},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=1089},
}


References

Coming Soon.

All Issues